“Trans Kinksters” is a Kink & Fetish SFW 18+ Social focused on the trans and GNC community. It aims to promote sex positivity and to provide a safe space and networking for trans and GNC kinksters.

The event runs for 2 hours, with time for a General Chat, break-out rooms to allow for smaller group discussions and networking, and workshops to help support and educate the trans and GNC Kink & Fetish community.

When

The event occurs every other Tuesday 7:30-9:30 PM. First 30 mins are spent on the General Chat (7:30-8:00 PM), then 45 min of Workshops (8:00-8:45 PM), and the calls finishes with another 45 min of General Chat (8:45-9:30). You do not have to attend for the full 2 hrs, however we advise to jump in at the start of sessions. Look at the list below to find out when the socials will occur and who will be conducting the workshops:

Tuesday 16th FebruaryUnknownTuesday 2rd MarchUnknown
Tuesday 16th MarchUnknownTuesday 30th MarchUnknown
Tuesday 13th April UnknownTuesday 27th AprilUnknown
Days of when the social will take place and who will be running the workshop and topic of said workshop

Who

This social is focused on the trans and GNC community (trans male, trans female, non-binary, genderqueer, genderfluid, agender and more). However we do not exclude anyone and partners and very welcome to join.

By joining you understand this social is aimed for the trans and GNC community and any form of ill behaviour towards the trans and GNC community at this social will result in a permanent ban from all ANIMAGI CIC events, as specified below.

Rules

Please read our code of conduct (COC) before joining the event (https://animagi.co.uk/coc/). As stated in the COC, this event will be 18+ and no nudity will be allowed. This includes the covering of female presenting nipples, buttocks, and intimate parts, there is not set dress code as long as it follows the pubic decency and rules state above.

When in conversation, ensure everyone is consenting to a conversation. If you are uncomfortable with a discussion state, please let a moderator know. We emphasise that this is a safe, sex positive space , therefore conversations around sexual intercourse, consensual BDSM and interactions of an intimate nature will be spoken about. If you are not happy to be in these conversations there are other trans and GNC socials we would be happy to direct you toward.

Conversations around illegal activities (excluding sex work) could result in a permanent ban.

Following our COC we enforce that this social aims to create a safe space, ANIMAGI CIC will not act on complaints regarding:
• “Reverse”-isms, including “reverse racism,” “reverse sexism,” and “cisphobia.”
• Communication of boundaries, such as “leave me alone,” “go away,” or “I’m not discussing this with you.”
• Communicating in a “tone” you do not find congenial
• Criticising racist, sexist, cissexist, or otherwise oppressive behaviour or assumptions

Cost

This event is free. However, you can donate to ANIMAGI CIC to help fund and support future events, or to the group/charity that is conducting the workshop.

Where

Zoom – click the link below to join this weeks call.

Generated button

By clicking the “Join Zoom” button – you are confirming over the age of 18+ and have read the rules above